# SDR DXTA2024012210673

- Difficulty date: January 20, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N211QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6058
- Aircraft time: 7,366 hours, 4,086 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 5012333
- Part serial: DEC980493
- Condition: Dragging
- Location: Left
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING   HAD TO USE A LITTLE RIGHT RUDDER TO MAINTAIN CENTERLINE   DURING TAXI IN. RIGHT TILLER WITH A LITTLE MORE POWER THAN NORMAL TO TAXI   ON TO FBO RAMP LEFT CAPTAIN BRAKE PEDAL FELT STRANGE   DURING WALK AROUND NOTICE VERY SMALL AMOUNT OF SMOKE COMING FROM LEFT BRAKE AREA   USED HAD TO CONFIRM HEAT AND SMELL OF SOMETHING BURNING NEAR LEFT BRAKE AREA   RIGHT SIDE BRAKE AREA COLD AND NO DEFECTS NOTED  REPEAT WRITE UP.  REPLACED THE LH MLG #2 BRAKE WITH AN OVERHAULED ASSY. INSTALLED WITH NEW HARDWARE IAW CL650 AMM TASK 32-43-19-400-801. BLED THE BRAKE SYSTEM I.A.W CL650 AMM
